# SDR SVGA20210806002

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N19KM
- Make and model: Raythn 390
- Aircraft serial: RB83
- Aircraft time: 4,107 hours, 4,114 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 3905214550001
- Condition: Cracked
- Location: Rt Door Flap
- Part time: 4,107 hours, 4,114 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION THE RH FLAP LINK ASSEMBLY CONNECTING THE INBOARD FLAP TO THE FUSELAGE FAIRING WAS DISCONNECTED AND CRACKED.  SEE THE ATTACHED PICTURE.  NO DAMAGE TO THE FAIRING WAS FOUND.
